# SDR SRXR201805240031

- Difficulty date: May 24, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: AEA0341183
- Condition: Dented
- Location: Fuselage
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO PRESSURE BULKHEAD CARGO LINER RETAINER STA 1521 HAS A DENT. ACCOMPLISHED REPAIR ON CENTER CARGO PRESSURE BULKHEAD RETAINER AT STA 1521 X=+12.5 AND Z= 59.010 PER EA 011-5300-52-A7242 I/R REF NRC A040908.
